# SDR 96ZZZX878

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3441 · Inertial Guidance System
- Part: Amplifier
- Part number: 7884604021
- Condition: Defective
- Location: Inu Stab Amp
- Component: Delco, 7890860511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIAL NAV SYSTEM DEVELOPS 100 KNOT GROUND SPEED WITHIN 10 MINUTES WHILE AIRCRAFT IS STATIONARY.  STAB AMP-AZ FOUND AS FAULT.  STAB AMP REPLACED, SYSTEM RECALIBRATED AND TESTED TO SPECS.  UNIT HAD 3.6 HOURS SINCE LAST SERVICE AT MFG.
